Uniqueness and stability of regional blow-up in a porous-medium equation
Annales de l'I.H.P. Analyse non linéaire, Tome 19 (2002) no. 6, pp. 927-960
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_2002__19_6_927_0,
author = {Cort\'azar, Carmen and del Pino, Manuel and Elgueta, Manuel},
title = {Uniqueness and stability of regional blow-up in a porous-medium equation},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {927--960},
year = {2002},
publisher = {Elsevier},
volume = {19},
number = {6},
mrnumber = {1939091},
zbl = {1018.35062},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_2002__19_6_927_0/}
}
TY - JOUR AU - Cortázar, Carmen AU - del Pino, Manuel AU - Elgueta, Manuel TI - Uniqueness and stability of regional blow-up in a porous-medium equation JO - Annales de l'I.H.P. Analyse non linéaire PY - 2002 SP - 927 EP - 960 VL - 19 IS - 6 PB - Elsevier UR - http://geodesic.mathdoc.fr/item/AIHPC_2002__19_6_927_0/ LA - en ID - AIHPC_2002__19_6_927_0 ER -
%0 Journal Article %A Cortázar, Carmen %A del Pino, Manuel %A Elgueta, Manuel %T Uniqueness and stability of regional blow-up in a porous-medium equation %J Annales de l'I.H.P. Analyse non linéaire %D 2002 %P 927-960 %V 19 %N 6 %I Elsevier %U http://geodesic.mathdoc.fr/item/AIHPC_2002__19_6_927_0/ %G en %F AIHPC_2002__19_6_927_0
Cortázar, Carmen; del Pino, Manuel; Elgueta, Manuel. Uniqueness and stability of regional blow-up in a porous-medium equation. Annales de l'I.H.P. Analyse non linéaire, Tome 19 (2002) no. 6, pp. 927-960. http://geodesic.mathdoc.fr/item/AIHPC_2002__19_6_927_0/